Forum

baclofen

Hi all Has anyone ever had side effects such as halucnations, not being able to stay awake, also bad incontinance?

i have taken myself off of these as the side effects didnt ease, if anything they got worse, the latter was bedwetting, that was the last straw, besides the embarassment of it i could only go 1 1/2 hrs before needing the toilet, also my balance is so much worse.

Sue

Hi, I have been on baclofen for over six months and I still cant decide if it is working! My leg is less stiff on it and I trip less but but good leg feels weaker. I also feel dizzier and more fatigued. I have tried reducing and increasing dose etc and still cant decide. I have also tried tizanidine but it just gave me low blood pressure causing severe sleepiness. I really want them to give me botox in that way only the spastic muscles will be treated and not my whole body.

Moyna x

Ah, now then! What dose of baclofen have you been on?

I`m an old hand with this particular drug and do think it helps me with spasms and spasticity. Without it the spasms are uncontrolable and impossible to cop with. Plus the stiffness causes carers to nearly break my legs in half…yeh, i feels like that…when transferring.

The dose has to be monitored very carefully. A while back I upped my dose from 30mg to 60mg, as I had bad thigh spasms. But then I found I was wetting much more and also, swallowing my tongue when lying down…so scary!!!

I am now on 30mg and manage better. i still get urgent wees sometimes.

before I lost all mobility, I was on 70mg baclofen, in order to ease the spasms, but i fell more, as the drug makes me weak.

Yes, it takes a lot of tweaking and monitoring. Even so I do feel it helps.

luv Polllx